# SDR AALA201711219018

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 68,474 hours, 25,781 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FUEL LEFT OUTER TRANSFER OPEN,  RIGHT OUTER TRANSFER OPEN.  RESET FUEL QUANTITY INDICATION COMPUTER IAW AMM 28-15-00-740-002.  OPS CHECKED GOOD.
